MDJunction - People Helping People
 
Ask a Question
12/20/2011 05:43 AM

Very scared

lewisviper
lewisviperPosts: 9
New Member

I'm lost in what todo since my knee sweeling up again and waiting for knee op to remove the tiny bits of bone inside, I am concerned I cant straighten my knee out its slightly swollen but usually I can straighten it when its just like it is, I am scared because if it fuses like my elbow I am not going to be able to use my left leg 8( and I am close to crying because I am so young I am scared to even call to ask about walking sticks ect, I think its an old fashioned stubburn thing where I am young and don't want to be laughed at trying to walk, I am struggling I cant even walk to the shop right now, any advice from anyone as I have been off work sick atleast 2 weeks now and have a new son its becoming very emotional not being able to see him and work and support and pay his mum some cash to look after him sigh, I feel I have had the worst luck to top it I have sever stigmatism in my eyes and things look almost double in both eyes anyone else have this combination of RA and eye problems ?
Reply

12/20/2011 06:34 AM
PauleR
PauleR  
Posts: 1817
Group Leader

Lewis,

Have you called the rheumy? They might be able to tell you what to do. I believe the knee being stuck is more than likely from the fragments in the knee getting "stuck" in the joint, so hopefully once they do the surgery, it will be back to normal, your normal.

I don't remember if you told us what RA meds you are on or how long you have been on them. If you just recently started, well sometimes it takes a couple of months to feel the full effect. If you have been on meds for awhile, you might need a change of meds. Also, many people with chronic illness become depressed. It is probably a combination of the stress and pain we are suffering, but I also think there is a change to our brains if we are sick for a long time and/or having severe pain. Some people just need someone to talk to. I needed that and medictation. My being on an antidepressant has made me be able to endure some really, really difficult things. I'm not saying you are depressed, but wanted you to know that there is no shame in getting help if you need it.

But, it sure sucks to be feeling this bad at this time of year. You are so young and i can understand your fears. I hope you get relief soon and start feeling better soon, as well. Please let us know how you are doing.

Post edited by: PauleR, at: 12/20/2011 06:35 AM


12/20/2011 09:20 AM
claphappy
claphappy  
Posts: 4022
Group Leader

Please Lewis pick up the phone, call a Dr. they can help so much and want you to call.

As far as the eye / vision problems. It was brought to my attention here (MDJ RA Group) that NSAID's and MTX causes eye problems and it was happening to me. I stopped the Meloxicam slowly. My eyes are doing much better. They were sore and I couldn't even watch T.V. after 7 pm. This is just what happened to me, you should call and see your Dr.

Don't worry, they see sick people all the time. Blessings CLAP


12/20/2011 04:22 PM
kvnj
kvnj  
Posts: 3907
Group Leader

Plaquenil can cause eye problems too. I agree that you need to call your doctor(s) to discuss your symptoms.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved